# SDR SIMA951592

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Nh Sensor
- Part number: 3039242
- Condition: Malfunctioned
- Location: Lt Eng
- Part time: 3,106 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GRR - FLT 4194 - NR 1 ENGINE TQ SURGED 30 TO 35 PERCENT AFTER TAKEOFF.  AIRCRAFT CONTINUED TO DESTINATION WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND INSPECTED SENSOR, SYSTEM OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.  (M)
